# SDR EBVR201501070001

- Difficulty date: January 2, 2015
- Submitted: January 8, 2015
- Operation: General aviation
- Aircraft: N410MT
- Make and model: Cessna 560XL
- Aircraft serial: 5605018
- Aircraft time: 6,710 hours, 6,342 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: LM451SA2
- Part serial: LK0061
- Condition: Debonded
- Location: Engine Mount
- Part time: 6,710 hours, 6,342 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUBBER ISOLATORS ON BOTH THE FORWARD AND AFT END OF THE MOUNT HAS DISBONDED ALLOWING THE MOUNT BOLT, RUBBER ISOLATORS AND THE MOUNT STRUTS TO MOVE AXIALLY 0.1155".
